# SDR DALA2025100607248

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,095 hours, 10,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 DETAIL Z I/B UPPER BRACKET HAS TOOLING DAMAGE.   REPLACED BRACKET PER AIRBUS DWG F5397562605000 AND A330 SRM 53-11. (1235742)
